Published on:2012
International Journal of Pharmacology and Clinical Sciences, 2012; 1(3):82-84
Research Article | doi:Nill

Tetracycline induced mucosal ulceration: A rare drug reaction


Authors and affiliation (s):

Rakesh Kumar1*, Vivek Sharma2, Sukhbir Singh3, Hardeep4

1Assistant Professor, Punjab Institute of Medical Sciences, Jalandhar, India

2Reader, Deshbhagat Dental College, Muktsar, India

3Associate Professor, Punjab Institute of Medical Sciences, Jalandhar, India

4Tutor, Punjab Institute of Medical Sciences, Jalandhar

Abstract:

Although the side effect of tetracycline like GIT disturbance, hepatotoxicity, photosensitivity and staining of teeth are fairly common but dermatological reaction is rare. In this article, we report a case of tetracycline induced intraoral lesions as well lesions on the glans penis which subsided after the discontinuation of tetracycline.

Key words: Tetracycline, pericoronitis, actinobacillus, actinomycetemcomitants

Article Downloads